# SDR SWAA2023071756695

- Difficulty date: June 7, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D OUTER SKIN IS DISBONDED. (MARKED)<[01] IDENTIFIED PANEL MATERIAL IAW SRM 53-40-70-0I-1 FIG 2 TABLE 2 ITEM 12. FOUND DAMAGE TO 2EA AREAS TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1 PARA 4.A(6). DAMAGE WILL BE REPAIRED IAW SRM 51-70-05-2R-2 PER SRM 53-40-70-2R-1 TABLE 201. REMOVED DAMAGED SKIN AND CORE TO 1.0' DIAMETER IN 2EA LOCATIONS; CLEANED REPAIR AREA IAW SRM 51-70-05-2R-2 PARA 4.A-C.;[02] VALIDATED APPLICABILITY OF SRM 51-70-05-2R-2.;[03] INSPECTED PANEL. OK TO CONTINUE;[04] APPLIED POTTING BMS 5-28TY7 LOT#AK2JP8360K TO OPEN CORE AND SET FOR ROOM TEMPERATURE CURE IAW SRM 51-70-05-2R-2 PARA 4.D(NOTE) AND SRM 51-70-05-2R-11 PARA 4.A-B.;[05] COMPLETED ROOM TEMPERATURE POTTING CURE; SANDED SMOOTH TO SURFACE; CLEANED REPAIR AREA; FABRICATED AND INSTALLED REPAIR PLIES USING BMS 8-79ST120 LOT#1529520-2; ADHESIVE BMS 5-129GR5 LOT#1529514-3; VACUUM BAGGED; LEAK CHECK GOOD; CURED; UNBAGGED AND LIGHTLY SANDED REPAIRS IAW SRM 51-70-05-2R-11 PARA 4.C-E AND SRM 51-70-05-2R-2 PARA 4.G-I; K.  REQUEST POST CURE NDI IAW SRM 51-70-05-2R-2 PARA 4.J.
